# SDR DJFA2006273

- Difficulty date: June 27, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N462LX
- Make and model: Beech 400A
- Aircraft serial: RK423
- Aircraft time: 694 hours, 617 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED ON APPROACH NOSE GEAR INDICATION WAS NOT RECEIVED AFTER LANDING GEAR WERE SELECTED DOWN.  LIGHT DID ILLUMINATE WHEN TESTED.  ON 3 MILE FINAL AURAL WARNING OF -GEAR TOO LOW- WAS RECEIVED.  A GO-AROUND PAST TOWER WAS MADE SO THE TOWER COULD CHECK GEAR POSITION.  TOWER REPORTED LANDING GEAR APPEARED TO BE DOWN.  AFTER CYCLING LANDING GEAR, NOSE GEAR INDICATION WAS NOT RECEIVED.  EMERGENCY GEAR EXTENSION PERFORMED, SAME INDICATION RECEIVED.  EMERGENCY DECLARED.  WHILE ON 3 MILE FINAL APPROACH, NOSE LIGHT INDICATED SAFE AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE NOSE GEAR DOWN LOCK SWITCH.  SYSTEM OPERATIONAL CHECKS WERE NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
